# SDR SWAA2014030525768

- Difficulty date: February 28, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 50,445 hours, 29,413 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 657378212
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB AT STAB STATION 92.70 CRACKED AT SECOND FROM FRONT VERTICAL STIFFENER JUST ABOVE LOWER CHORD.  REPAIRED STIFFENER IAW SRM.
